MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR UNI-PADZ, III, U.S.; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED CPR UNI-PADZ, III, U.S.; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-000280-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device inappropriately displayed an "attach pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.

Brand Name
CPR UNI-PADZ, III, U.S.
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
+1(401)729-1400
MDR Report Key50039197
Report Number1218058-2026-00095
Device Sequence Number9908754
Product Code MKJ
UDI-Device Identifier00847946027179
UDI-Public(01)00847946027179(17)310617(10)1226D
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-000280-01
Device Lot Number1226D
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown